# SDR ABXA20141008295

- Difficulty date: October 8, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,540 hours, 34,087 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Switch
- Condition: Out Of Adjust
- Location: Apu Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE APU FAULT LIGHT ILLUMINATED, THE APU SHUTDOWN & THE EICAS MSG APU FAULT DISPLAYED.  THE CREW PERFORMED AN AIR TURN BACK.   FOUND THE DIFFICULTY WAS SWITCHES OUT OF ADJUSTMENT IN THE APU AIR INTAKE DOOR ACTUATOR.
